Contrôle optimal/Équations aux dérivées partielles
Contrôlabilité et observabilité unilatérales de systèmes hyperboliques quasi-linéaires
[One-side exact controllability and observability for quasilinear hyperbolic systems]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 19-20, pp. 1067-1072.

The known theory on the one-side exact boundary controllability and the one-side exact boundary observability for first-order quasilinear hyperbolic systems requires that the unknown variables should be suitably coupled in the boundary conditions at the non-control or non-observation side. In this Note we illustrate, with an inspiring example, that the one-side exact boundary controllability and the one-side exact boundary observability can still be realized by means of a suitable coupling among the unknown variables in the quasilinear hyperbolic system itself.

La théorie de la contrôlabilité exacte et de l'observabilité exacte unilatérales pour les systèmes hyperboliques quasi-linéaires du premier ordre exige que les variables inconnues vérifient certaines conditions de couplage à l'extrémité non contrôlée ou non-observée. Dans cette Note, par un exemple significatif, nous montrons que la contrôlabilité exacte et l'observabilité exacte unilatérales sont encore réalisables lorsque les variables inconnues sont découplées dans les conditions aux limites, mais convenablement couplées dans le système quasi-linéaire hyperbolique lui-même.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.09.004
Li, Tatsien 1; Rao, Bopeng 2; Wang, Zhiqiang 1

1 School of Mathematical Sciences, Fudan University, Shanghai 200433, China
2 Institut de recherche mathématique avancée, Université Louis-Pasteur de Strasbourg, 67084 Strasbourg, France
@article{CRMATH_2008__346_19-20_1067_0,
     author = {Li, Tatsien and Rao, Bopeng and Wang, Zhiqiang},
     title = {Contr\^olabilit\'e et observabilit\'e unilat\'erales de syst\`emes hyperboliques quasi-lin\'eaires},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1067--1072},
     publisher = {Elsevier},
     volume = {346},
     number = {19-20},
     year = {2008},
     doi = {10.1016/j.crma.2008.09.004},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.09.004/}
}
TY  - JOUR
AU  - Li, Tatsien
AU  - Rao, Bopeng
AU  - Wang, Zhiqiang
TI  - Contrôlabilité et observabilité unilatérales de systèmes hyperboliques quasi-linéaires
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1067
EP  - 1072
VL  - 346
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.09.004/
DO  - 10.1016/j.crma.2008.09.004
LA  - fr
ID  - CRMATH_2008__346_19-20_1067_0
ER  - 
%0 Journal Article
%A Li, Tatsien
%A Rao, Bopeng
%A Wang, Zhiqiang
%T Contrôlabilité et observabilité unilatérales de systèmes hyperboliques quasi-linéaires
%J Comptes Rendus. Mathématique
%D 2008
%P 1067-1072
%V 346
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.09.004/
%R 10.1016/j.crma.2008.09.004
%G fr
%F CRMATH_2008__346_19-20_1067_0
Li, Tatsien; Rao, Bopeng; Wang, Zhiqiang. Contrôlabilité et observabilité unilatérales de systèmes hyperboliques quasi-linéaires. Comptes Rendus. Mathématique, Volume 346 (2008) no. 19-20, pp. 1067-1072. doi : 10.1016/j.crma.2008.09.004. http://www.numdam.org/articles/10.1016/j.crma.2008.09.004/

[1] Li, T. Observabilité exacte frontière pour des systèmes hyperboliques quasi-linéaires, C. R. Acad. Sci. Paris., Ser. I, Volume 342 (2006), pp. 937-942

[2] T. Li, Exact boundary observability for quasilinear hyperbolic systems, ESAIM: COCV, | DOI

[3] Li, T. Exact boundary observability for quasilinear wave equations, Math. Meth. Appl. Sci., Volume 29 (2006), pp. 1543-1553

[4] Li, T.; Jin, Y. Semi-global C1 solution to the mixed initial-boundary value problem for quasilinear hyperbolic systems, Chin. Ann. Math., Ser. B, Volume 22 (2001), pp. 325-336

[5] Li, T.; Rao, B. Local exact boundary controllability for a class of quasilinear hyperbolic systems, Chin. Ann. Math., Ser. B, Volume 23 (2002), pp. 209-218

[6] Li, T.; Rao, B. Exact boundary controllability for quasilinear hyperbolic systems, SIAM J. Control Optim., Volume 41 (2003), pp. 1748-1755

[7] Li, T.; Yu, L. Contrôlabilité exacte frontière pour les équations des ondes quasi-linéaires unidimensionnelles, C. R. Acad. Sci. Paris., Ser. I, Volume 337 (2003), pp. 271-276

[8] Li, T.; Yu, L. Exact boundary controllability for 1-D quasilinear wave equations, SIAM J. Control. Optim., Volume 45 (2006), pp. 1074-1083

[9] Russell, D.L. Controllability and stabilizability theory for linear partial differential equations, Recent progress and open questions, SIAM Rev., Volume 20 (1978), pp. 639-739

[10] Wang, Z. Exact controllability for nonautonomous first order quasilinear hyperbolic systems, Chin. Ann. Math., Ser. B, Volume 27 (2006), pp. 643-656

[11] Yu, L. Semi-global C1 solutions for a general class of quasilinear hyperbolic systems, Chin. Ann. Math., Ser. A, Volume 25 (2004), pp. 549-560 (in Chinese)

Cited by Sources: